# SDR MWEA95320

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND LEFT AFT NOSE GEAR DOOR AFT HINGE HAS A PROGRESSING CRACK THROUGH 2 STOP DRILLS.  INSTALLED DOUBLER AROUND NOSE GEAR HINGE POINT IAW SRM 53-05 FIGURE 62.
